×

Extreme points of subordination and weak subordination families of harmonic mappings. (English) Zbl 1224.30111

Summary: The aim of the paper is to discuss the extreme points of subordination and weak subordination families of harmonic mappings. Several necessary and sufficient conditions for harmonic mappings to be extreme points of the corresponding families are established.

MSC:

30C65 Quasiconformal mappings in \(\mathbb{R}^n\), other generalizations
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C20 Conformal mappings of special domains
PDFBibTeX XMLCite
Full Text: DOI EuDML Link

References:

[1] Y. Abu-Muhanna: On extreme points of subordination families. Proc. Amer. Math. Soc. 87 (1983), 439–443. · Zbl 0519.30023 · doi:10.1090/S0002-9939-1983-0684634-5
[2] Y. Abu-Muhanna and D. J. Hallenbeck: Subordination families and extreme points. Trans. Amer. Math. Soc. 308 (1988), 83–89. · Zbl 0651.30019 · doi:10.1090/S0002-9947-1988-0946431-1
[3] N. A. Dihan: Some subordination results and coefficient estimates for certain classes of analytic functions. Mathematica 49 (2007), 3–12. · Zbl 1174.30005
[4] P. Duren: Theory of H p Spaces. Academic Press, New York, San Francisco, London, 1970. · Zbl 0215.20203
[5] P. Duren: Univalent Functions. Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983. · Zbl 0514.30001
[6] P. Duren: Harmonic Mappings in the Plane. Cambridge university Press, New York, 2004. · Zbl 1055.31001
[7] D. J. Hallenbeck and K.T. Hallenbeck: Classes of analytic functions subordinate to convex functions and extreme points. J. Math. Anal. Appl. 282 (2003), 792–800. · Zbl 1025.30011 · doi:10.1016/S0022-247X(03)00257-9
[8] D. J. Hallenbeck and T.H. Macgregor: Subordination and extreme-point theory. Pacific J. Math. 50 (1974), 455–468. · Zbl 0278.30019 · doi:10.2140/pjm.1974.50.455
[9] T. H. MacGregor: Applications of extreme-point theory to univalent functions. Michigan Math. J. 19 (1972), 361–376. · Zbl 0257.30017 · doi:10.1307/mmj/1029000948
[10] S. Muir: Weak subordination for convex univalent harmonic functions. J. Math. Anal. Appl. 348 (2008), 862–871. · Zbl 1343.30016 · doi:10.1016/j.jmaa.2008.08.015
[11] J. V. Ryff: Subordinate H p functions. Duke Math. J. 33 (1966), 347–354. · Zbl 0148.30205 · doi:10.1215/S0012-7094-66-03340-0
[12] L. E. Schaubroeck: Subordination of planar harmonic functions. Complex Variables 41 (2000), 163–178. · Zbl 1020.30021 · doi:10.1080/17476930008815245
[13] H. M. Srivastava and E. Sevtap Sümer: Some applications of a subordination theorem for a class of analytic functions. Appl. Math. Lett. 21 (2008), 394–399. · Zbl 1138.30014 · doi:10.1016/j.aml.2007.02.032
[14] K. Tkaczyńska: On extreme points of subordination families with a convex majorant. J. Math. Anal. Appl. 145 (1990), 216–231. · Zbl 0694.30022 · doi:10.1016/0022-247X(90)90442-I
[15] Z. Lin: Subordination of analytic functions. Acta. Sci. Natur. Univ. Sunyatseni 29 (1990), 44–48. (In Chinese.) · Zbl 0705.30026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.